Aa
Aa
A
A
A
Close
Avatar universal

Why Now and How much longer?

Here we go and I mean go and go and go :((( Can anyone tell me Why ? I have dropped aggressively Wed to 1 pill a day total 7.5mg.today is day 4.  And it just hit me real bad I can not stay out of the ladies room.

I would have thought that would have already passed.  How much longer??
33 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Thanks Lu,

I am about to get ready and head to the store.. I will look for some tea..

Helpful - 0
1926359 tn?1331588139
Gg..
Hey girl...Good for you...You ARE doing this.  Make sure to get some Sleepy time tea if you haven't already and drink it all day long.  It hydrates, soothes the tummy, keeps you warm, and eases anxiety.  This experience is going to change your life, save your life...Be proud of that and keep on moving towards recovery...
Check in on you later...

xo
Lu
Helpful - 0
1923802 tn?1331986928
Awsome work :)
Helpful - 0
Avatar universal
Well we will see! I gonna try to get out of the house today and got to the grocery.  I have been stuck in here for 3 weeks.. I have to stock up on a few things immodium, advil, ect. I am going to take a hot bath in a bit and try to venture out.  I will be fine I just know it.. This will pass..

Helpful - 0
Avatar universal
How you doing???? Talk to me.  How are you doing?   PLEASE believe me when I say you are making this worse on yourself by hanging on to that one little pill - The time has come to jump my dear - quit making excuses to youself and do it.  Like everyone else has said, what you are experiencing now it about what you will experience when you jump.  I tapered down to 1, just like you.  There is no easy way out, you know that but you are prolonging it, PLEASE just do it.  Aggressively use the immodium, take 1 every time you hit the toilet, as you will remember not handling that part of it in the very beginning.  If I can do this, you can to.  I am a pill addict, pills dictated my schedule and didn't even take my pain away - I will not be a slave to these pills any longer.  GG - I have 6 days and I haven't taken a hydro - I feel good some days and worse other days but every day I get a little further away from it and I wouldn't change a thing.  Experience makes us stronger, wiser.  It's time and we're all here.   Big Hugs
Helpful - 0
1827057 tn?1397520277
This is the problem that I see in most people with tapering.They just do not want to let go of that last pill or two.Even when it is doing nothing for you,even when you are in the throws of withdrawal.The pill is still telling you "take me I will make it easier-no better yet-taper back up and go slower next time it will work then"   Listen to us when we tell you that it is time.We have no other interest than for you to be clean and happy.This withdrawal will not be very intense physically,all withdrawal is usually a mental thing.  You can do it!
Helpful - 0
1959859 tn?1331741157
gg,

Hope you are doing better this morning.  I too tapered.  I doubled up on the Immodiam.  It was just the feeling of electricity running through my body and lack of sleep that got me.  I took ambian at night but some nights it would not help.

Honestly, as long as you continue to even put 1 pill in your body, you are prolonging this.  Your addiction is still telling your "i only take one" thing.   Dump them today!   Make this be the first day of your new sober life.  You know you have us.  You will feel bad for about 4 days and then the fog will completely lift.
Helpful - 0
Avatar universal
Lu,

I am trying to go to sleep  it's 3 am here... I will talk with you all later..

Sleep well
Helpful - 0
Avatar universal
Okay,

I feel very blessd to have the support I do from you guys.  I was just hopeing the prosess would be a little bit easier since I have taperd so much.  Time is drawing near rhat I gonna have to bite the bullett.


Thanks Ya'll
Helpful - 0
1926359 tn?1331588139
Sara...Me too.  It transports me(:

GG..
I'm heading to bed...I wanted to tell you that at a certain point I had to say to myself
"I surrender..I'll take the suffering and I know it too, shall pass."  It got better after that...It really did.  Mind over matter, baby...You can do this.  I'll check in with you in the morning....Now drink some water and turn on the music!  
xo
Lu
Helpful - 0
495284 tn?1333894042
COMMUNITY LEADER
Music is very healing, it still helps me when i am feeling rotten.
Helpful - 0
1970885 tn?1435860428
gg:
I wouldn't consider myself the strongest person I know; I don't like to be uncomfortable, and having gone through withdrawals before, I realized that I didn't have the spine for it. But like you, I knew I had to stop putting drugs into my body. I also did not have the willpower to taper, I admire you for that, so I went ct. I sure didn't like it much - no one does, but I got through it, and so have hundreds of other people, many of whom are giving you some great advice and support. You've been told the truth - detox is very difficult - and we'd be remiss if we candy-coated the experience. But another truth is , it does get better, and better, etc.
Helpful - 0
Avatar universal
Thanks Stacy lord knows I am trying
Helpful - 0
1830012 tn?1336520993
Thinking of u girl, ur farther than i so i sat WTG girl! been there in the past ( my other 3 attempts) U CAN do this! sending (((HUGS)))) & prayers ur way! Keep up the awesome work!
Helpful - 0
Avatar universal
Thanks,

((((((((hugs))))))) back atcha <3
Helpful - 0
1926359 tn?1331588139
Turn on some soft music and sing along.  I am fairly sure it was Sara who suggested this to me on my roughest night and it really helped...
Also...HYDRATE.  Take small sips constantly...Dehydration makes w/d symptoms worse.  Sending you a big cyber hug...
Helpful - 0
Avatar universal
you Rock!
Helpful - 0
1047946 tn?1332608029
Like Sara said, it will be easier. It's not going to be any worse than what you are already feeling. You've go this!
Helpful - 0
1047946 tn?1332608029
Remember my message? Two or three people just said the exact same thing I told you a few hours ago. You're in withdrawal as we speak and it's not going to be much worse, if any, than what it is now. You're just prolonging the symptoms. I know how bad you want to do this, and like Lu said, your fear is making it tougher on you. Trust us when we say you'll be okay. You have felt the symptoms for over two weeks now and still managed to taper down to 1 pill over the last four days. Do you know what that means? It means you are doing it! It just does to show how much of this is mental. You're going through withdrawals yet you feel like you have to continue taking that one pill and for what reason? That one pill isn't doing anything for you. All it's doing is making your brain and your body a prison. There's only one way to escape. There's only one way to make the pain subside. You have nothing to fear. Like I said above, you're already going through withdrawals so there is no reason to be afraid.

What do you say? With your determination you will just fine. The sooner you do this the sooner you can be free.
Helpful - 0
495284 tn?1333894042
COMMUNITY LEADER
Yes it will be.
Helpful - 0
Avatar universal
Nobody is ansewred my question... Will the w/d be a little easier since I have tapered so low?
Helpful - 0
1926359 tn?1331588139
GG...
Hi doll...
Take a deep breath.... I know you're really scared.  This process is so much easier if you surrender to it.  The fear of the w/d is making this tougher on you.  You've prepared yourself and the only way out is through it.  I would jump now...
Do as Sara said and get in a warm bath.  I used (still do) a heck of a lot of lavender bath oil.  It's calming.  Make yourself some Sleepy Time tea, and do whatever you can to distract yourself.  The fear of the process is often worst than the process itself.  You can do this girl...Believe in yourself.
Lu
Helpful - 0
Avatar universal
But it's not going to be has intense has c/t correct?
Helpful - 0
495284 tn?1333894042
COMMUNITY LEADER
You will experience the same thing you are going thru now.  You will be achy also.  Warm baths work wonders.  Dont be afraid, remember we said we would be right here to help you.
Helpful - 0
2
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.